MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. N/A; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC PUERTO RICO OPERATIONS CO. N/A; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7576545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Radiographic image review results: single intra-op image for l5-s1 fixation or l4-l5 is provided.Detail regarding level is not provided.Single ap image shows a retained screw shank interior to the replacement screw in the lower vertebral body.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from hcp via manufacturing representative regarding patient with deformity for spinal therapy.Patient demographics: gender- male, date of implant: unknown date, date of explant: (b)(6) 2020, device return status: partially explanted.It was reported that on an unknown date, post-op, the screw head of implanted product was broken.Revision surgery was performed on (b)(6) 2020 to remove the broken screw and replaced with another size of screw.It was partial explant.Only screw head could be ex-planted and threaded portion was still inside the patient.Update received on 21 jun 2020: patient demographics: weight- (b)(6) kg, procedure involved: percutaneous.There was no patient complication as a result of this event.There was no plan to remove the threaded portion of the screw from patient body.

Brand Name
N/A
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10216544
Report Number1030489-2020-00759
Device Sequence Number2404916
Product Code KWP
UDI-Device Identifier00885074031156
UDI-Public00885074031156
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7576545
Device Catalogue Number7576545
Device Lot NumberH5396323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90